# SDR DALA2025033102365

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0878541) CORROSION ON AFT CARGO DOOR THRESHOLD WEB AT STA 787 TO STA 835. REMOVED AND REPLACED AFT CARGO THRESHOLD WEB WITH NEW REPLACEMENT WEB AT STA 787-847 IAW B737 SRM 51-40-02-0G AND DWG# 146A8340 REV A.
